Anmelden/Registrieren
Zurück zur geteilten Ansicht
Verfasser Titel Jahr
zeige Details Rowe, D. J. Branching rules for restriction of the Weil representations of Sp(n,R) to its maximal parabolic subgroup CM(n)
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 39, No. 11 (1998), p. 6214-6224
Zugang: zum Volltext
ähnliche Vorschläge
1998
The symplectic group Sp(n,R) is the group of linear canonical transformations of a real 2n-dimensional phase space and CM(n)⊂Sp(n,R) is a maximal parabolic subgroup. The symplectic groups are the fundamental dynamical groups of classical and quantal Hamiltonian mechanics. In particular, Sp(3,R) is the dynamical group of the spherical harmonic oscillator and its Weil (harmonic series) representations are important for the microscopic (shell model) description of the collective motions of many-particle systems. The subgroup CM(3)⊂Sp(3,R) also appears in the microscopic theory of nuclear collective motion as the dynamical group of a hydrodynamic model of quadrupole vibrations and rotations of a nucleus. Thus, the Sp(3,R)→CM(3) branching rules are needed in finding the embedding of the hydrodynamic collective model in the microscopic shell model. Some new developments are made in the vector-coherent-state theory of induced representations. © 1998 American Institute of Physics.
1. Verfasser: Rowe, D. J.
Format: Elektronisch
Sprache: English
Erschienen: 1998.
Serie: AIP Digital Archive [Dig. Serial]
Schlagwörter:
URL: http://dx.doi.org/10.1063/1.532625

Ähnliche Vorschläge

Zurück zur geteilten Ansicht
Verfasser Titel Jahr
zeige Details Klink, W. H., Ton-That, T. Polynomial representations of the symplectic groups
in: Acta applicandae mathematicae , ISSN 1572-9036, Vol. 9 (3. 1987), p. 137-163
Zugang: zum Volltext
ähnliche Vorschläge
1987
zeige Details Vilenkin, N. Ya., Klimyk, A. U. Spectral expansions of some representations of Lie groups
in: Ukrainian mathematical journal , ISSN 1573-9376, Vol. 42 (1. 1990), p. 116-118
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details RÖhrle, Gerhard Maximal Parabolic Subgroups in Classical Groups are of Modality Zero
in: Geometriae dedicata , ISSN 1572-9168, Vol. 66 (1. 1997), p. 51-64
Zugang: zum Volltext
ähnliche Vorschläge
1997
zeige Details Lee, H. C. Geometry and representations of the quantum supergroup OSPq(1|2n)
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 40, No. 6 (1999), p. 3175-3190
Zugang: zum Volltext
ähnliche Vorschläge
1999
zeige Details Klimyk, A. U.., Vilenkin, N. Ja.. Relations between spherical functions of compact groups
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 30, No. 6 (1989), p. 1219-1225
Zugang: zum Volltext
ähnliche Vorschläge
1989